Ilya Shkredov
Ilya Shkredov
Verifierad e-postadress på mi.ras.ru - Startsida
Titel
Citeras av
Citeras av
År
New sum-product type estimates over finite fields
O Roche-Newton, M Rudnev, ID Shkredov
Advances in Mathematics 293, 589-605, 2016
812016
Higher moments of convolutions
T Schoen, ID Shkredov
Journal of Number Theory 133 (5), 1693-1737, 2013
672013
On sum sets of sets having small product set
SV Konyagin, ID Shkredov
Proceedings of the Steklov Institute of Mathematics 290 (1), 288-299, 2015
632015
Some new inequalities in additive combinatorics
ID Shkredov
arXiv preprint arXiv:1208.2344, 2012
582012
On additive shifts of multiplicative subgroups
IV Vyugin, ID Shkredov
Sbornik: Mathematics 203 (6), 844-863, 2012
572012
New results on sum-products in R
S Konyagin, ID Shkredov
arXiv preprint arXiv:1602.03473, 2016
55*2016
Growth estimates in positive characteristic via collisions
EA Yazici, B Murphy, M Rudnev, I Shkredov
International Mathematics Research Notices 2017 (23), 7148-7189, 2017
502017
Growth estimates in positive characteristic via collisions
EA Yazici, B Murphy, M Rudnev, I Shkredov
International Mathematics Research Notices 2017 (23), 7148-7189, 2017
502017
New results on sum‐product type growth over fields
B Murphy, G Petridis, O Roche‐Newton, M Rudnev, ID Shkredov
Mathematika 65 (3), 588-642, 2019
482019
On sumsets of convex sets
T Schoen, ID Shkredov
arXiv preprint arXiv:1105.3542, 2011
482011
On the energy variant of the sum-product conjecture
M Rudnev, ID Shkredov, S Stevens
arXiv preprint arXiv:1607.05053, 2016
422016
Some new results on higher energies
I Shkredov
Transactions of the Moscow Mathematical Society 74, 31-63, 2013
412013
On a problem of Gowers
ID Shkredov
Izvestiya: Mathematics 70 (2), 385, 2006
392006
On a problem of Gowers
ID Shkredov
Izvestiya: Mathematics 70 (2), 385, 2006
392006
On a generalization of Szemerédi's theorem
ID Shkredov
Proceedings of the London Mathematical Society 93 (3), 723-760, 2006
362006
On monochromatic solutions of some nonlinear equations in Z/pZ
ID Shkredov
arXiv preprint arXiv:0909.3269, 2009
35*2009
ADDITIVE PROPERTIES OF MULTIPLICATIVE SUBGROUPS OF 픽p
T Schoen, ID Shkredov
Quarterly journal of mathematics 63 (3), 713-722, 2012
322012
On sums of Szemerédi-Trotter sets
ID Shkredov
Proceedings of the Steklov Institute of Mathematics 289 (1), 300-309, 2015
312015
Variations on the sum-product problem
B Murphy, O Roche-Newton, I Shkredov
SIAM Journal on Discrete Mathematics 29 (1), 514-540, 2015
302015
On exponential sums over multiplicative subgroups of medium size
ID Shkredov
Finite Fields and Their Applications 30, 72-87, 2014
292014
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20